# SDR IXXA0400100O

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,934 hours, 30,159 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Radar
- Part time: 75,934 hours, 30,159 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL, RADAR HAD A TENUATION NOISE BAND AT 20 MILE MARKER RUNNING COMPLETELY ACROSS DISPLAY IN ANY RANGE SELECTED.  CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED DEFECTIVE SPLICES BEHIND PLUG D10-61 IN RADIO RACK AND RADAR OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
